MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD INSYTE GRAY 16GA X 1.77IN; INTRAVASCULAR CATHETER

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD INSYTE GRAY 16GA X 1.77IN; INTRAVASCULAR CATHETER
Catalog Number 381257
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.3.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd insyte gray 16ga x 1.77in tubing was defective/damaged.The following information was provided by the initial reporter: "during use, vialon tube broken".
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.From returned sample, observed needle pierced through catheter or a ¿v-cut¿ on the catheter that matches the shape of the bevel, which could be caused by needle pierced through catheter.The assembly process was reviewed.If the needle pierced through catheter occurred in the manufacturing process, the defect would be detected and auto rejected by the 100% inline tip spear vision inspection system.Needle pierced through catheter could happen during product application when the product was manipulated, or during needle cover removal.As current control, there is outgoing inspection and hourly in-process inspection in place to check for needle pierced through catheter.As the returned sample was used, actual root cause could not be established.
 
Event or Problem Description
During use, vialon tube broken.

Brand Name
BD INSYTE GRAY 16GA X 1.77IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19353751
Report Number2243072-2024-00636
Device Sequence Number7510046
Product Code FOZ
UDI-Device Identifier00382903812578
UDI-Public(01)00382903812578
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number381257
Device Lot Number1274727
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown